Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Contraceptive Implant making me ill(1 Post)
Hi I'm just looking to see if anyone can relate,
I had the implant fitted in August and things were fine at first I had no period and no side effects really until around the end of October.
I've been feeling really just generally unwell. Back pain, headaches, anxiety!!! I've started suffering with reoccurring panic attacks which are terrifying.
I've also been bleeding on and off since November brownish blood but for the past week it's getting heavier. Along with some abdominal pain and really not feeling like myself.
Can anyone else relate? I've already booked an appointment to ask for it to be removed because I can't help but feel as though this is what's causing my issues.